# SDR UIEA2021042300978

- Difficulty date: May 16, 2021
- Submitted: May 18, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 107,390 hours, 16,170 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Panel
- Condition: Corroded
- Location: Keel Beam Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FX - KEEL BEAM #191GG PANEL FOUND CORROSION.( FX - KEEL BEAM #191GG PANEL REPLACED AS PER  DWG AND PL 65B11032.  )
